# SDR DALA2018050803187

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 80,635 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER WTB STRUCTURE HAS CORROSION STA 900 BETWEEN LBL 12 & RBL 12. CUT OUT DAMAGE DIM 51 1/2 AND REPAIRED AS REQ IAW DWG 149N7132 REV G AND A, SRM 51-40-02 AND 51-70-12 FIG 1.
